# SDR DXTA200500880

- Difficulty date: August 3, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 4,280 hours, 2,721 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OILY SMELL COMING FROM COCKPIT PAC, MORE SO DURING DESCENT.  IT GOT SO BAD, SHUT OFF THE COCKPIT PAC DURING DESCENT INTO SFO, AND THE SMELL WENT AWAY.
